# SDR SWAA2019073035416

- Difficulty date: July 20, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RT Z-ANGLE SPOTS CORRODED BETWEEN BS. 500A TO BS. 500D.  R&R RT Z ANGLE IAW SRM AND DWG.
